Access count of this item: 64

Files in This Item:
File Description SizeFormat 
1601-01.pdf637.71 kBAdobe PDFView/Open
Title: Statistical Theory of Inhomogeneous Turbulence based on the Cross-Independence Closure Hypothesis (Perspectives in turbulence research : Search for break through)
Authors: Tatsumi, Tomomasa
Author's alias: 巽, 友正
Issue Date: Jun-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1601
Start page: 1
End page: 6
URI: http://hdl.handle.net/2433/139848
Appears in Collections:Perspectives in turbulence research : Search for break through

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.